I have been addicted to subutex/suboxone for about a year and a half now. Almost always, i'd say 99.9%, i snort it. Lately when i wake up in the morning after spending the day snorting subutex i spit up blood a good 7 or so times before it stops. Usually it's stuff that i coughed up or came up clearing my throat. It hardly happens at all after a day of suboxone, but happens almost every day after subutex. I have been snorting different stuff for years and years. For a while i could make one of these last me 4-ish days but lately i pretty much gotta have half of one a day. Is it the increase in how much i'm snorting? Is it the fact that i smoke more when i'm on them? Why is it that subutex seems to make me cough up blood the next morning and suboxone doesn't? Keep in mind i'm not on treatment, i'm using these cuz it's way cheaper than ur normal Oxy's, methadones, percocets. Anyoen experienced the same thing? Any help will be greatly appreciated. Please don't start typing things speculating what it could be unless u really know ur stuff cuz i'll get it in my head that one of the billion things it could be is what it is and i'll start freaking out....paranoid like that.
I agree with the other post see a doctor asap and stop snorting the subs because like sara said subs are not to be snorted they are made to help ppl get clean from opiates and help get thru the withdrawals not to be abused because it is pointless to abuse them because after 4mg of bupe you hit the ceiling effect and no matter how much more you take the effect of the med will be no different the only thing that can happen is you can overdose from taking way to much as for the spitting up blood i have no idea but that really doesnt make any sense at all if anything i would have thought it would be the other way around because subutex is just straight bupe while suboxone is bupe mixed with naloxone(might be spelled wrong i dunno) so thats is kinda weird because they both contain the same narcotic but suboxone is the one that has something else added well i hope you get it figured out and get on the road to recovery
Why the heck would anyone want to snort subs anyway?..Help is simple in this regard..DON'T DO IT!!..There is only one benefit I know of for that drug and thats to get a person off opiates..I also read that supposibly a person doesn't get high off of them, so whats the deal??? You just like snorting things??
On the blood, I'll give a guess..I'll bet your burning the membranes of your nose and back of your throat out causing blood to trickle down into the mucus you spit out in the morning..If thats not reason enough to stop, I suggest you seek help..This behavior is going to give you serious problems in your future life if not addressed now..Thats "if" you make it to a future life..
Seek out some help as suggested..You really need to...
Now that I think about it, you "definitely" need to get some help from a Sub Dr or a Dr familiar with sub maintenence programs for detoxing off opiates as you are looking at severe wd's if not tapered and weaned off this properly..And if that means giving your pills or strips to a friend to give to you on a taper schedule developed by the doctor, then you need to do that..
I have no personal experience with sub type drugs, don't ever want any,, but do know what I've read and what other's have described went attempting to get off of it..And it's not pretty..
From a medical view, blood is like pain, its a symptom of something wrong.
Back in the day I used to get nosebleeds from doing too much coke.
You state that you are couphing up blood, which means that ovbiously
there is irritatiion anywhere from your throat to your lungs, OR blood is
draining from your nasal passages down your to your bronchial area while
you sleep much like mucus does when you have a bad cold or bronchitis or
My suggestion would be to see a ear, nose, and throat specialist first, unless you need a referral from your primary MD.
I wish you the best, but blood is a warning that something is wrong.
If it were me, I would stop snorting and use it sublingual immediately, and
than see the Doc.
To the Rest of the Bloggers
Some of you obviously haven't been educated to the fact that Buprenophine is now being widly used as a MAINTAINENCE DRUG, taking
the place of Methadone. Many people like myself were prescribed 24mg
a day which is the ceiling for any additonal effects sublingually.
I was on 24 mg for 9 months and after that 16mg for the past 2 1/2 years
when I switched MD's.
New literature says that some of us may have to be on maintainence for
life, depending on how your brain is wired.
But I do agree that Suboxone, which is also very acidic, would seem to be
more of a culpret.
Just know your've helped me want to stop snortin bup. You have to find
out what fillers are added to the bup as that is what the culpret could be
You all just pray for us if you don't struggle with addiction. It can bite anybody irregardless of status, intelligence or education.
I'm just mad that orginally I was put on it for a tramadol addiction (16-24)
a day and I know how awful it was when I tried to with draw from it.
I've heard that buprenophine is similar to Methadone, that because its so
long acting, the withdrawal goes on for the longest.
I'd like to hear from anyone thats been on 24 mg for more than 3 years and
kicked, how bad withdrawal was.
I know the best way is to gradually reduce, but thats sorta like telling an
Alcoholic to have one less drink a day.
hey pks i have winged off methadone for close to a year and had to get on subutex and i have also winged off subutex for over 6 months and all i can tell you is i have came to the sad fact that i will have to be on subutex or suboxone the rest of my life because of the effects it does to our brain.i am a very strong minded person and i told myself there was no way i would let any drug run my life but i could not understand why i was not anyway mentally normal with out it. The withdrawls is not as bad as methadone but its not much different except it took me up to 3 months to really stop withdrawing but then you go into the mental challenge of it which i call the "mind f*******ed stage"....its like i was a vegetable, i could not concentrate on tv or have the strength to get myself motivated for anything. it was a major hassle to just get dressed, i hated myself because i was not getting better after 6 months and i called doctors and asked them what was wrong and they said that my receptors were not working normally anymore and that I would have to accept the fact that i had to have this drug just to motivate! scary but very true for most people unfortunatly. if it was someone who had not been on such medication for a long period of time then they might make it through it all but im seeing this more and more with people who have been on opiates for a long period of time, i hope this helped, im sure your not happy about what i have told you but all i can say is try and give it your best and you may be able to conquer it without mental damage done. I am not happy that i have to be on this the rest of my life all because ive had 12 surgerys which had me started on hydrocodones and been on methadone for pain management but for me to live a normal life i have to have it, I will pray you are not one of the millions. good luck to ya, best wishes
Sniffing bupe is obviously way stronger than taking it as prescribed. I was sniffing 6 mg a day before I was banged up. In jail I obviously had to take it normally, 6mg under the tongue and it didn't even hold me. After taking 6mg under my tongue for 6 months i found a way to get my tex back by wrapping it in clingfilm whilst in my mouth, not easy. Anyway, my point is that after that 6 months of taking it properly I found that sniffing 1mg of tex held me better and even buzzed me more than 6mg sublingual.
So, my first bit of advice would be to stop sniffing, it will get you out of that routine and you will find it a lot easier to gradually reduce your script. I'm still on Tex, but that's because it's kept me clean (off gear) for nearly 3 years, I can live with taking 2 tablets in the morning. And if at some point I decided that I don't need them anymore I'll get clean.
I think bupe is a great drug, easier to deal with than methadone and an easier withdrawal. I say easier, it's still a rattle.
peace to all.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.